# SDR SWAA2024120655329

- Difficulty date: October 31, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL NUT PLATE LEADING EDGE LOCATED OFSS568 AT LT WING 2024-680357<[01] REPLACED RAIL NUT PLATE ON LEADING EDGE LOCATED OFSS568 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED COMPLETE TASK
